Thunderstorm Wind, Santa Rosa
- When
- June 23, 5:10 PM CST
- Where
- Santa Rosa County, 1.57 mi W of Navarre
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 30.402, -86.896
Thunderstorms produced high winds as they moved across the Florida panhandle.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
Thunderstorms produced high winds as they moved across the Florida panhandle.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 23, 2:57 PM CST, 2 hours 13 minutes earlier.
Area Forecast Discussion National Weather Service Mobile AL 357 PM CDT Mon Jun 23 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 352 PM CDT Mon Jun 23 2025 Tonight through Tuesday night... The diurnal pattern continues through the near term. A few showers and thunderstorms will linger through mid-evening, and then dissipate due to loss of daytime surface heating. Tuesday will be similar to today as we expect a 20-30% percent chance of afternoon showers and thunderstorms. Then once again, a few showers and storms will then linger through mid-evening before dissipating. We can't rule out a few strong storms on Tuesday with gusty winds and frequent lightning given ample instability and minimal shear. Low risk of rip currents remains in place through the period. Temperatures will average 3 to 7 degrees above normal. Low temps interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. Highs on Tuesday will range from 93 to 98 degrees inland, and from 89 to 92 degrees along the beaches and barrier islands. With surface dewpoints ranging from 70 to 75 degrees, maximum apparent temperatures (heat indices) could be as high as 107 degrees. /22 Wednesday through Monday... Moving into the middle of the week, the global spectral weather models indicate an elongated upper ridge will be in place from the New England States to across north TX. Meanwhile, a mid/upper level low pressure system centered north of the Bahamas Wednesday looks to ease slowly westward to across the southeast by the close of the work week. This feature looks to open up into a weakness/upper trof that remains fixed in place generally over the southeast U.S. down across the FL Peninsula for the remainder of the outlook. Prior to any developing afternoon convection, Wednesday still appears to be the hottest day of the week in terms of ambient temperatures and apparent (what it feels like) temperatures. High temperatures will be 6 to perhaps a few areas 10 degrees above normal, ranging from 95 to 100 degrees inland, and from 90 to 94 degrees along the beaches and barrier islands. With surface dewpoints ranging from 71 to 76 degrees, maximum apparent temperatures (heat indices) could be as high as 110 degrees. Therefore, a Heat Advisory remains possible for Wednesday. At this time, we are expecting convective initiation to occur across southern and central Alabama, and move south-southwest in an alley of northeasterly flow aloft between the upper ridge to the north and the western flank of the upper low to our east. The pre-storm environment Wednesday will be sufficient for scattered strong to marginally severe storms appearing more focused along and north of I-10 to south of US Highway 84 with MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail will be a threat with mid-level (H70-H50) lapse rates range 6.5 to 6.8 C/km. Damaging surface winds from localized microbursts are also a threat as DCAPE values could be as high as ~1200 J/kg. These threats will continue into the evening as storms push toward the coast. The diurnal pattern continues through the remainder of the week and over the weekend, with solutions favoring an increase in rain chances each day as the upper low moves over the southeast states. A higher end chance PoP of showers and thunderstorms should occur Thursday afternoon, followed by likely chances of showers and storms each day Friday through Monday. Pulse thunderstorms are possible each afternoon into early evening. We can't rule out a few strong storms with gusty winds and frequent lightning. Low temperatures interior areas throughout the extended term will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. A LOW risk of rip currents remains in place through Thursday. /10 && .AVIATION... (18Z TAFS) Issued at 1240 PM CDT Mon Jun 23 2025 VFR conditions will prevail through 24/18z along with light and variable winds. Scattered storms will develop this afternoon and linger into the early evening hours, bringing temporary reductions in visibilities to IFR and gusty winds to 30 knots. Storms will subside around mid evening. /22 && .MARINE... Issued at 352 PM CDT Mon Jun 23 2025 No significant impacts to small craft are expected through the remainder of the week. Light easterly to onshore flow will continue through Tuesday evening. Winds will then become a light offshore flow late each night and morning through midweek, switching to a light onshore flow in the afternoon and evening. A light southerly to southwesterly flow will follow Thursday afternoon through the remainder of the week. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 93 74 97 73 93 73 91 / 20 30 10 20 30 50 50 60 Pensacola 76 93 77 96 76 92 76 90 / 20 20 20 30 30 50 40 60 Destin 79 94 80 96 79 92 78 91 / 20 20 20 20 40 40 40 60 Evergreen 71 97 73 98 72 93 70 92 / 20 20 20 20 20 50 30 60 Waynesboro 71 96 73 97 71 94 71 93 / 20 30 20 20 20 40 30 60 Camden 72 95 74 96 72 91 71 91 / 10 20 10 20 30 40 30 60 Crestview 71 97 73 98 72 94 70 91 / 20 30 20 30 20 50 40 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
Special Weather Statement
National Weather Service Mobile AL
422 PM CDT Mon Jun 23 2025
ALZ264-266-FLZ202-232200-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
422 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lillian, or 8 miles west of West Pensacola, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lillian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3045 8759 3053 8758 3058 8752 3056 8743
3054 8744 3052 8744 3055 8740 3054 8736
3039 8738 3039 8754
TIME...MOT...LOC 2122Z 093DEG 8KT 3047 8742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial Weather Statement
National Weather Service Mobile AL
452 PM CDT Mon Jun 23 2025
ALZ264-266-232230-
Baldwin Coastal AL-Baldwin Central AL-
452 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BALDWIN COUNTY
THROUGH 530 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elberta, or 8 miles east of Foley, moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Foley, Robertsdale, Loxley, Magnolia Springs, Summerdale, Silverhill,
and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3062 8749 3040 8749 3034 8773 3038 8780
3052 8783 3062 8777
TIME...MOT...LOC 2152Z 082DEG 13KT 3045 8755
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial Weather Statement
National Weather Service Mobile AL
510 PM CDT Mon Jun 23 2025
ALZ262-264-FLZ201-232300-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
510 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BALDWIN AND WEST CENTRAL
ESCAMBIA COUNTIES THROUGH 600 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Stapleton, or 10 miles northeast of Loxley, moving
northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bay Minette, Loxley, and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3081 8746 3061 8757 3060 8787 3078 8795
3090 8791 3094 8778
TIME...MOT...LOC 2209Z 115DEG 14KT 3073 8763
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial Weather Statement
National Weather Service Mobile AL
542 PM CDT Mon Jun 23 2025
ALZ261>265-232330-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Inland AL-Mobile Central AL-
542 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE AND WEST CENTRAL
BALDWIN COUNTIES THROUGH 630 PM CDT...
At 541 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles south of Point
Clear to 6 miles southeast of I10 And I65 to 4 miles east of Downtown
Mobile to 6 miles southwest of Bay Minette. Movement was west at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Creola, Chunchula, Axis, Semmes, I65
And I165, Mobile Regional Airport, I65 And AL 158, and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3046 8830 3067 8837 3083 8835 3103 8817
3092 8784 3070 8794 3055 8805 3044 8807
TIME...MOT...LOC 2241Z 106DEG 23KT 3039 8794 3057 8804 3072 8799 3084
8788
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BlackSpecial Weather Statement
National Weather Service Mobile AL
606 PM CDT Mon Jun 23 2025
FLZ202>204-206-232345-
Okaloosa Coastal FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
606 PM CDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKALOOSA...SOUTHERN
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 645 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navarre, or 12 miles west of Mary Esther, moving northwest at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, Ensley, Gonzalez, Pace, Milton,
Goulding, Bagdad, Oriole Beach, Navarre, Navarre Beach, Pea Ridge,
and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3043 8728 3056 8732 3062 8726 3066 8726
3073 8718 3049 8680 3045 8680 3046 8674
3044 8671 3028 8682 3027 8687
TIME...MOT...LOC 2306Z 119DEG 27KT 3042 8688
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackThe Eglin Afb radar (KEVX), 95 km away, was scanning. The volume nearest the first event began at 23:12 UTC.
1 thunderstorm wind, 1 lightning. Local standard time, as filed.
Lightning strike to an individual.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2025Every state in 2025This day in weather historyWarnings in Florida, June 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1279560, 1279561.